# SDR EIA980351

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Departed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL-OUT, LEFT BODY GEAR ANTI-SKID LIGHT CAME ON, AFTER FURTHER INVESTIGATION THE NR 5 TIRE ASSEMBLY WAS FOUND MISSING, AND THOUGHT TO HAVE DEPARTED AIRCRAFT UPON LANDING.  (M)
